MAUDE Adverse Event Report: COVIDIEN LLC PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH

COVIDIEN LLC PULSESELECT; PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Model Number PSCC100
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/29/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during a cardiac ablation procedure, there were issues related to steering and deflection.The slider on the handle was described as rigid and hard to move.The catheter was replaced.The case was completed.No patient complications have been reported as a result of this event.
 
Additional Manufacturer Narrative
Product event summary: the pscc100 catheter with lot number 0012783304 was returned and analyzed.No anomalies were identified during external visual inspection of the shaft and handle.During inspection of the array, an inverted array was observed and the proximal end of the nitinol array wire was observed to be dislodged from dual lumen.The catheter chip was reprogrammed for functional testing with the generator, which could not be performed due to the condition of the returned catheter.Deflection testing (rotating the steering knob clockwise and counter-clockwise) was performed, and the distal catheter tip responded with approximately 170° rotation in both directions.No anomalies were observed.The slide control function operated as expected without any issues.Upon full advancement of the slide control to extend the guidewire lumen, no kinks or other anomalies were observed along the extended portion.Electrical continuity testing did not reveal any anomalies.In conclusion, the catheter failed the returned product inspection due to nitinol array wire dislodgement from the dual lumen and an inverted array.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
PULSESELECT
Common Device Name
PERCUTANEOUS CARDIAC ABLATION CATHETER FOR TREATMENT OF ATRIAL FIBRILLATION WITH
Manufacturer (Section D)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer (Section G)
COVIDIEN LLC
6135 gunbarrel ave
boulder,co
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key23855412
Report Number2936999-2025-00596
Device Sequence Number5030664
Product Code QZI
UDI-Device Identifier10884521190955
UDI-Public(01)10884521190955(17)440526(10)0012783304
Combination Product (Y/N)N
Initial Reporter StateOK
Initial Reporter CountryUS
PMA/510(K) Number
P230017
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 12/19/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPSCC100
Device Catalogue NumberPSCC100
Device Lot Number0012783304
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/25/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/27/2025
Initial Report FDA Received Date12/19/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale